Impotence or inability to perform sexual activity affects the human body mentally along with the physical slow down. Several medicines are indeed readily available that claim to cure the ailment within no time, but one thing that remains hidden from the common man are the side effects of those drugs.
Kamagra Tablets are known to be the best medications for fighting male sex problems, specifically Erectile Dysfunction and Premature Ejaculation. Yes, the medicine can do wonders, but only if taken under the supervision of an expert doctor and without altering the dosage recommended.
Many people have also reported specific side effects after having Kamagra tablets and let us now see what those side effects are:
Headaches are counted among the most commonly reported side effects of taking Kamagra tablets beyond the recommended time. An increase in the level of nitric oxide is the key reason behind the headache caused. Do not delay in informing your doctor if you are experiencing this problem now and then.
Body pain is another side effect of Kamagra drug that many people have experienced. In some people, the critical area for body ache is the lower back, but taking any over the counter medication for body pain can be of help in dealing with this side effect.
Kamagra tablets are also known to affect the digestive system in some people. Indigestion and Diarrhea are two mainly reported side effects caused by the Kamagra tablet. Making simple dietary changes can help to seek relief from the digestive issues. Substituting caffeine-rich drinks with water can also be of great help.
An increase in the levels of Nitric Oxide can cause dizziness in some males. The good thing is that dizziness caused is mild and manageable. In some instances, one can even faint due to excessive fatigue, and this is an alarming situation. Stop with the medication, if extreme weakness is felt and bring this to the notice of your doctor.
A blurry vision or a significant change in the eyesight is another reported side effect of taking Kamagra pills. Kamagra tablets are anyways not recommended for those with a history of vision loss or some retinal disorders.
Congestion and runny nose are quite commonly reported by those taking Kamagra tablets, but these issues are mild and do not need any medical treatment. The nauseous feeling and chest congestions subside automatically with time.
Temporary redness in the skin may develop as a side effect of being on the Kamagra tablets. The flushes don’t cause any harm to the body but can be a little uncomfortable to look. If you experience skin flushes, then you need to be careful about your eating habits; otherwise, it can get worse. Avoid spicy food and alcohol consumption. Besides, avoid direct exposure to the sun as it can make the problem even worse.
Every medication, if consumed, under the supervision of an expert, can never cause any harm. Be sure about the dosage and keep yourself aware of the above-listed side effects to keep a watch on them. Also, if the side effects last longer than usual, do bring it to the notice of the doctor and immediately stop Kamagra consumption.